# SDR SWIA20240514

- Difficulty date: May 14, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000416
- Aircraft time: 25,625 hours, 14,663 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF FMS 1 AND 2 ON ARRIVAL. LOSS OF AUTOTHROTTLES. LOSS OF ALL NAVIGATION. LOSS OF ALL FLIGHT PLAN INFO. (FLIGHT 4653 FILED CLOSED)POWERED UP AIRCRAFT AND ALLOWED SYSTEMS TIME TO INITIALIZE. THERE WERE NO CURRENT MESSAGES PERTAINING TO FMS 1, FMS2, AT, IRS'S ON THE EICAS DISPLAY. RESEARCHED HISTORY IN THE CMC, FOUND NUMEROUS MESSAGES FOR THE LISTED ITEMS NOTED ABOVE. FOLLOWING ERJ 175 FIM 22-11-00-811-845-A00, 22-11-00-811-884-A00, 22-11-00-811-923-A00, 22-11-00-811-962-A00, PERFORMED THE MAU3 NIC1 RESET TEST, IT PASSED. FOLLOWING ERJ 175 FIM 22-11-00-811-844-A00, PERFORMED THE RESET TEST OF MAU 2 NIC 1, IT PASSED. FOLLOWING ERJ 175 FIM 22-11-00-811-836-A00, 22-11-00-811-875-A00, 22-11-00-811-914-A00, 22-11-00-811-953-A00, 22-31-00-810-817-A00, PERFORMED THE RESET TEST OF THE    MAU 1 CIO MODULE, IT PASSED. FOLLOWING ERJ 175 FIM 22-31-00-810-830-A00 AND 22-31-00-810-831-A00 PERFORMED RESET TEST OF MAU 1 AIO PB, IT PASSED. COMPLETED AN OPERATIONAL TEST OF THE GUIDANCE PANEL IN REFERENCE WITH ERJ 175 AMM 22-11-01-710-801-A, IT PASSED. COMPLETED AN OPERATIONAL CHECK OF THE IRS SYSTEMS IN REFERENCE WITH ERJ 175 AMM 34-26-00-710-801-A, IT PAS
